# SDR SWAA113332

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 14,279 hours, 8,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR LWR EXIT SIGN LOOSE.  RE-SECURED AFT SERVICE DOOR LOWER EXIT LIGHT LENS PER MM.
